# SDR MALA040497

- Difficulty date: July 18, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 17,136 hours, 18,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, EMERGENCY POWER LIGHT AND POWER REMAINED ON.  MAINTENANCE REPLACED RELAY AT 9PD P/N M83536-2-024M.  ALL CHECKS GOOD AT THIS TIME.
